# SDR CALA2024070901978

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 121,882 hours, 18,762 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 1816002
- Condition: Faulted
- Location: Hyd Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF L HYD QTY WDM 29-33-11-2. RECONNECTED D38 AND REINSTALLED HYD MON UNIT.   INSPECTED LT HYD QTY TRANSMITTER,  SUSPECT TRANSMITTER AT FAULT. LT HYD QTY SHOWS 1.00 AT GATE. PERFORMED WIRE HARNESS SHAKEDOWN IAW WDM 29-33-11-2. ALL MEG CHECKED AND CONTINUITY, LT PYLON FROM LEFT HYD QTY TRANSMITTER, NO CHANGE NOTED. MEG CHECKED GOOD. PERFORMED DETAILED VISUAL INSPECTION OF PYLON WIRE, CHECKED ALL PINS ON CONNECTOR D38 WITH HYD MON UNIT REMOVED. NO DEFECTS NOTED.  PERFORMED SHAKEDOWN OF PYLON HARNESS CHECKED PINS 1-7 TO GROUND AND EACH OTHER, NO SHORTS NOTED. CHECKED WIRING AGAIN, STILL UNABLE TO DUPLICATE FAULT. NO WIRING DEFECTS.   R & R LT HYD QTY TRANSMITER IAW AMM 29-33-02 ,OPS CHECKED GOOD.
